# SDR DALA2021090705247

- Difficulty date: August 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 842
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 INITIAL INSPECTION: CORROSION ON FLOOR STRINGER LBL= 10.45 LOWER SIDE AND STATION 842 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00418: FLOOR STRINGER LBL=10.45 STATION 842 WAS REPAIRED PER B757-200 SRM. (1931804)
